# SDR HNAA2013032500175

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 45,596 hours, 54,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780185103
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 FLAP TRACK CORRODED AT MATTING SURFACE.  LT FLAP TRACK REMOVED IAW AMM 57-50-11.  NEW LT NR 1 FLAP TRACK INSTALLED IAW AMM 57-50-11.
